# SDR QMLA2021102220053

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N327CH
- Make and model: Urocop EC 130 T2
- Aircraft serial: 8095
- Aircraft time: 2,375 hours, 8,045 cycles
- Engine: Tmeca ARRIEL2D
- Engine time: 2,375 hours, 5,585 cycles
- System (JASC): 5200 · Doors
- Part: Handle
- Part number: HZ0000102770R
- Condition: None
- Location: Zone 100
- Part time: 2,375 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW HEARD A SINGLE BANG NOISE.  DECIDED TO CONDUCT PRECAUTIONARY LANDING.  WAS LATER FOUND BY MECHANICS TO BE A LATCH FOR THE SLIDING DOOR THAT WAS NOT SEATED PROPERLY, THAT DUE TO AIRCRAFT VIBRATION RETURNED ITSELF TO IT'S SPRING-LOADED REST POSITION, CAUSING THE BANG.
